Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Upper-bound for the number of robust parabolic curves for a class of maps tangent to identity


Authors: Francesco Degli Innocenti and Chiara Frosini
Journal: Proc. Amer. Math. Soc. 139 (2011), 619-625
MSC (2010): Primary 32H50, 37F75, 32M25, 32S65
Published electronically: September 17, 2010
MathSciNet review: 2736343
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we provide an upper-bound for the number of robust parabolic curves for germs of biholomorphisms in $ \mathbb{C}^2$ which are tangent to the identity and which are time-one flows of a holomorphic vector field.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32H50, 37F75, 32M25, 32S65

Retrieve articles in all journals with MSC (2010): 32H50, 37F75, 32M25, 32S65


Additional Information

Francesco Degli Innocenti
Affiliation: Dipartimento di Matematica, Università di Pisa, Largo Bruno Pontecorvo 5, 56127, Pisa, Italy
Email: degliinno@dm.unipi.it

Chiara Frosini
Affiliation: Dipartimento di Matematica, Università di Firenze, viale Morgagni 67/A, 50134, Firenze, Italy
Address at time of publication: Dipartimento di Ingegneria dell’Informazione, Universitá di Siena, Palazzo S. Niccolò, Via Roma 56, 53100, Siena, Italy
Email: frosini@math.unifi.it, frosinichiara@dii.unisi.it

DOI: https://doi.org/10.1090/S0002-9939-2010-10503-8
Received by editor(s): August 31, 2009
Received by editor(s) in revised form: February 23, 2010, and March 15, 2010
Published electronically: September 17, 2010
Communicated by: Franc Forstneric
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.